# SDR CALA2025041803989

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RH Y-765 PREVIOUS REPAIR FROM FR24-FR25 IS CORRODED OUT OF LIMITS. REPAIRED SEAT TRACK RH Y-768 BETWEEN FR 24-25 IAW A320 SRM 53-11 -15-300-006.
